# SDR SAJF2014041403011

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N18601
- Make and model: Boeing 737-800
- Aircraft serial: 28402
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE, CABIN CREW CHECK FND 1L OVERHEAD BIN HAS SMOKE EVIDENCE & CREW APPLIED HELON EXTINGUISHER.  THE CREW DECIDED DIVERT TO BKK.  MECHANIC CHECK FND 1L OVERHEAD BIN HAS SMOKE EVIDENCE & REMOVED CEILING PANEL, CHECKED BEHIND BIN HAS SMOKE EVIDENCE TOO.  DFDR & CVR CB PULL-OUT,  TOUCH CEILING PANEL, METAL PARTS HAS ELEC FEEL.  TROUBLESHOOT IN PROGRESSING.
